# SDR CA110620002

- Difficulty date: June 14, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Propeller: Mcauly 4HFR34C653
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: SMR22931
- Condition: Broken
- Location: Prop De Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DE-ICE HARNESS WIRES FOUND BROKEN.
